A Central Limit Theorem for Decomposable Random Variables with Applications to Random Graphs. Barbour, A. D.; Karoński, M.; and Ruciński, A. 47(2):125–145.
bibtex   
@article{barbourCentralLimitTheorem1989,
  title = {A Central Limit Theorem for Decomposable Random Variables with Applications to Random Graphs},
  volume = {47},
  number = {2},
  journaltitle = {Journal of Combinatorial Theory, Series B},
  date = {1989},
  pages = {125--145},
  author = {Barbour, Andrew D. and Karoński, Michal and Ruciński, Andrzej},
  file = {/home/dimitri/Nextcloud/Zotero/storage/3AG5G92T/barbour1989.pdf}
}
Downloads: 0